# SDR CA970922024

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Shreaded
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR TRAFFIC CONTROL REPORTED TIRE PIECES FOUND ON RUNWAY AFTER TAKEOFF. NR2 MAIN WHEEL CHANGED.
